# SDR C2XA09TY025A

- Difficulty date: February 1, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 9,866 hours, 5,302 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 9,866 hours, 5,302 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ENGINE MX RUNS A OIL ODOR IN THE CABIN WAS NOTED COMING FROM THE NR 2 ENGINE.  MX REPLACED THE NR 2 ENGINE AND OPS CHECKS WERE GOOD.
